# SDR HEEA065194

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH5845
- Condition: Intermittent
- Location: Ac System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVERTER INTERMITTENTLY GOES OFF-LINE.
